# SDR C77A20160629006

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,674 hours, 6,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR RT FLOORBEAM, PN 170-65669-004, FRAME 86-89, X=23453-24458, Y=+273.  R & R AFT CABIN RT FLOORBEAM IAW SRM 51-41-01 AND 51-43-01 ON WO 20232872C0 IAW EO E175-53MR-094, REV 5, WO 2084592.
